# SDR AALA20040461

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY CEILING LIGHTS AT ROWS 18 THROUGH 20 INOPERATIVE.  REPLACED CENTER BATTERY PACK AT ROW 20 FOR EMERGENCY CEILING LIGHTS ROWS 18 THROUGH 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
